# SDR YENA2021070200420

- Difficulty date: June 29, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 05723
- Aircraft time: 30,776 hours, 9,788 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075840
- Part serial: 24266
- Condition: Failed
- Location: Elevator Sys
- Part time: 27,814 hours, 8,927 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 400, MSY-BOS. F/CTL ELAC 2 PITCH FAULT. SHORT SHARP BRIEF PITCH JOLT FOLLOWED BY ABOVE ECAM. RESET SUCCESSFUL ; R+R LH INBD ELEVATOR SERVO IAW AMM 27-34-51. OP CHECKED GOOD BUT FAILS ELEVATOR DAMPING TEST. REFER TO DEFECT 3181961 ITEM 2 FOR REPLACEMENT. R+R LH INBD ELEVATOR SERVO AGAIN IAW AMM 27-34-51. OP CHECKS/LEAK CHECKS GOOD. DAMPNING CHECK PASSES. INSTALLED SAME ELAC 2 AND SEC 2 IAW AMM 27-93-34 AND 27-94-34. OP CHECKS GOOD.
